Sign in to follow this  
Followers 0
  • entry
    1
  • comment
    1
  • views
    195

Hppd

Harry

142 views

Hi, im 17 years old and have been using mdma for about 1.5 years more times then i can count and i have also done alot of other drugs and have done lsd a few times however had a really bad trip on a very high dose and then the next time i did it it wasnt the same as normal and basically had this visual snow all through my trip, i then carried on doing mdma until i had a seizure so i stopped all drugs. about a week later i had a bad panic attack in my lesson (never had anything like that before and i thought i was having a seizure again) i then got really bad anxiety and got this wierd visual symptoms, like really fuzzy which was worse when it was dark and everything looked abit like i was coming up on acid whenever i thought about it (like things almost breathing but only a little bit) and also very strong colours and shadows seemed very easy too see. I knew when i got these visuals that they were never going to go away and i thought that i was fucked. i then preety much had panic attacks in every lesson i went into for about 2 weeks, im glad to say that went away. i had no idea what was wrong with me i went for blood tests and worried alot. its been about 5 months now and i have only just come across this disorder i have been wondering what it could have been and i think this is it i and i still have this visual snow and wierd visuals and i feel like it really is not going to ever go, its really distracting and annoying, is it possible that this will go away any time soon? or is there a way to get rid of the viusal symptoms? because i feel like the visual problem is the only problem i have with this.

Thank you very much if you have taken the time to read this and look forward to hearing any answers or questions you have.


0
  Report Entry


1 Comment


Unfortunately, there's no prognosis on when you'll recover, and if completely. Pertaining to reducing the visuals, stay sober, exercise and eat healthy. You can supplement with pharmacological medication, too.

0

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now